# SDR HALA20250902267

- Difficulty date: August 31, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 56,235 hours, 8,810 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Sys
- Condition: Faulted
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FUEL AFT XFR FAULT. ON PREFLIGHT. REPLACED RIGHT INNER TANK INLET VALVE PER AMM 28-26-53-000. OPS TEST OK. OK FOR SVC.
